# SDR RRXA98561

- Difficulty date: November 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N995CF
- Make and model: Doug DC-8-62
- Aircraft serial: 46024
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: O-Ring
- Condition: Leaking
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LOSS OF HYDRAULIC QUANTITY AND HYDRAULIC PRESSURE.  PERFORMED CHECK LISTS TO LOWER FLAPS.  FOUND FITTING ON LT GEAR TRIM FITTING LEAKING.  REMOVED FITTING, REPLACED O-RING, REINSTALLED FITTING, SERVICED HYD RES.  PERFORMED GROUND RUN ON NR 2 AND NR 3 ENGINES, OPS CHECK HYD PUMPS AND LEAK CHECK BOGGIE TRIM FITTINGS, NO LEAKS NOTED.  CYCLED FLAPS, SPOILERS, AILERONS, RUDDER AND HORIZONTAL STAB SYSTEMS SERVERAL TIMES.
